Thyroid-Induced Psychosis If you found value, then please share! Hieronymus Bosch artist QS:P170,Q130531, Hieronymus Bosch 053 detail, marked as public domain, more details on Wikimedia Commons I’m hoping you can help me out. I took too much thyroid hormone, like an idiot. I don’t need it. Never taking it again. I’m experiencing psychotic symptoms, that are slowly going away as the days pass. I’m going to use famotidine in higher doses and it seems to be helping after the first dose. Do you think I should add some Benadryl at a low dose? Any advice would be appreciated greatly.Also, do you think Remeron may be similar to the famotidine for the psychotic symptoms, because they both antagonize h2?Noel G, March 21, 2016 The best thing you can do is talk to a doctor and maybe get a low-dose antipsychotic from him. Things may balance out, but coordinate your efforts with your doctor and let him know what’s going on.When I first took T4, it took me several weeks to recover fully. Dave Foster, MARCH 22, 2016 I went to the ER and there’s not much they can do. I just wish I could sleep. But I’ll beat this.And the nurses are so hot and caring at the ER near me, going there is always a good experience. Haha. Libido has been through the roof, so I’m doing something right. You’re a good dude. NOEL G, MARCH 22, 2016 Last Updated on October 22, 2019 Please Share This You Might Also Like T3-Laden Ratio Signs January 8, 2020 Can You Refrigerate Your Vitamins? March 1, 2020 How To Make Your Own Magnesium Supplement March 1, 2020 Leave a Reply Cancel reply Save my name, email, and website in this browser for the next time I comment.